MAUDE Adverse Event Report: 3003764610 RHEO KNEE

3003764610 RHEO KNEE
Model Number RKN130003
Health Effect - Clinical Codes Fall (1848); Hip Fracture (2349)
Date of Event 02/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient has only been using knee for a short period of time and it is known that tf amputees are known to fall more frequently, regardless of product malfunction but with low occurrence of injuries.We received the loaner knee back after incident, we conducted our tests and verification activities, and based on those we haven't found any abnormalities / issues.However, because of the customer reporting that he was injured in this instance, we conducted further analysis to confirm that there is nothing wrong with the knee.That additional analysis have provided no reason to suspect such an issue.This is considered an isolated event in severity of injury.
 
Event or Problem Description
A week or two weeks into original knee, started experiencing issues, knee was shuddering (no other issues besides shuddering).Sent primary knee in for servicing and received a loaner knee.While on a loaner knee he fell ((b)(6) 2018) and broke his hip, the next day (b)(6) 2018 received surgery.He was on loaner knee from (b)(6) 2017 until (b)(6) 2018.After fall he went to the hospital; diagnosed with fractured hip; received mri, cat scan and xrays, than emergency surgery next morning.Currently no medication is being utilized, has been attending therapy twice a week and has already completed for a whole month.

Brand Name
RHEO KNEE
Common Device Name
RHEO KNEE
Manufacturer (Section D)
3003764610
grjothals 5
reykjavik, reykjavik 110
IC  110
MDR Report Key7634307
Report Number2085446-2018-00002
Device Sequence Number2482262
Product Code ISW
UDI-Device Identifier05690967595418
UDI-Public05690967595418
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRKN130003
Device Catalogue NumberRKN130003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2018
Was the Report Sent to FDA? No
Device Age4 MO
Event Location Other
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2018
Initial Report FDA Received Date06/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HIP SURGERY DUE TO BREAK DURING FALL
Outcome Attributed to Adverse Event Hospitalization;
Patient Age47 YR
Patient Weight111